# SDR ASAA2013052594900

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 2,116 hours, 704 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED NOTED DURING PREFLIGHT.  ACFT GROUNDED. NO HISTORY OF FAULT LAST 60 DAYS LT FWD WINDOW HEAT OPS & BITE CHECKED GOOD REF MM 20-41-00. GROUND VERIFICATION CK GOOD.
